Duality in integrable systems and generating functions for new hamiltonians

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Duality in the integrable systems arising in the context of Seiberg-Witten theory shows that their tau-functions indeed can be seen as generating functions for the mutually Poisson-commuting hamiltonians of the dual systems. We demonstrate that the Θ-function coefficients of their expansion can be expressed entirely in terms of the co-ordinates of the Seiberg-Witten integrable system, being, thus, some set of hamiltonians for a dual system. (C) 2000 Published by Elsevier Science B.V.

Original languageEnglish
Pages (from-to)420-426
Number of pages7
JournalPhysics Letters B
Volume476
Issue number3-4
DOIs
Publication statusPublished - 16 Mar 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'Duality in integrable systems and generating functions for new hamiltonians'. Together they form a unique fingerprint.

Cite this